# SDR ZZDA2009046

- Difficulty date: February 11, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 141071T - LT FUS STA 240 DENTED - PREVIOUSLY REPAIRED.  CUT OUT DAMAGED AREA, INSTALLED FLUSH REPAIR PER B717 SRM 53-00-01 REPAIR 6 FIG 201.
